Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Random walks and a sojourn density process of Brownian motion


Author: F. B. Knight
Journal: Trans. Amer. Math. Soc. 109 (1963), 56-86
MSC: Primary 60.66; Secondary 60.62
MathSciNet review: 0154337
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.66, 60.62

Retrieve articles in all journals with MSC: 60.66, 60.62


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1963-0154337-6
PII: S 0002-9947(1963)0154337-6
Article copyright: © Copyright 1963 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia